# SDR SIMA2523

- Difficulty date: September 8, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAF - FLT 3824 - CREW SERVICE DOOR WARNING MESSAGE ON EICAS.  CREW RETURNED TO MAF AND LANDED WITHOUT INCIDENT.  PUT ON MEL AT THIS TIME.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF SERVICE DOOR WARNING SYSTEM IAW EMB MM.  COLD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
